# SDR ASMF201605002

- Difficulty date: February 27, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 41,380 hours, 20,607 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 41,380 hours, 20,607 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A LIGHTNING STRIKE INSPECTION IAW AMM 05-51-19, DETECTING A LIGHTNING STRIKE WITH DELAMINATION OF 3.5” LONG & 1.5” WIDE IN THE RT ELEVATOR TE.  LIGHTNING STRIKE ON 3 FASTENERS IN THE RT ELEVATOR TE, ON RT ENG EXTERIOR THRUST REVERSER TE & ON 2 RT WING TE DISCHARGE STATICS.  RT ELEVATOR TE WAS REPAIRED IAW SRM 55-20-01 REPAIR 1 PARA 4, TABLE 202.  NDT INSPECTION WAS PERFORMED & NO DELAMINATION OR DISBANDS WERE FOUND IAW NDTM PART 4 51-00-01, 51-00-05.  THE BALANCE PROCEDURE AT RT ELEVATOR WAS PERFORMED IAW SRM 51-61-04.  THE RT ENG EXTERIOR THRUST REVERSER TE OUTER SKIN WAS REPAIRED IAW SRM 54-30-01 & THE  RT HORIZONTAL STABILIZER DISCHARGE STATICS WERE REPLACED IAW AMM 23-61-00, ALL CORRECT.
